# SDR 2A6R2022041363301

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 4,411 hours, 18,879 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: L533M1013108
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 4,411 hours, 18,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE COCKPIT FLOOR (PN: L533M1013108) IN THE FORM OF AN AREA OF CORROSION ON THE UPPER SKIN PANEL AT THE RH FWD GROUNDING POINT MEASURING APPROXIMATELY 1.0” X 1.5” 

THE CORROSION WAS REMOVED BY MECHANICAL MEANS, STRUCTURALLY RESTORED BY FABRICATION OF A DOUBLER REPAIR, AND THE GROUNDING POINT RELOCATED IAW AIRBUS RDAS # RDAS-EC135-53-2022-0813, ISSUE A DATED 30 MAR 2022.
